# SDR IPXA2025111051978

- Difficulty date: October 14, 2025
- Submitted: November 10, 2025
- Operation: Air carrier
- Aircraft: N609UP
- Make and model: Boeing 747-8F
- Aircraft serial: 64254
- Aircraft time: 30,057 hours, 4,416 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 146U771225
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER CRACK, FWD SIDE OF STA 1960 S-36L.    ACCOMPLISHED REPAIR IAW EO-95760-REQ1 REV.1 AND EGAT EI F2025A53M-2495 REV.2.
